# SDR DALA2024053005648

- Difficulty date: May 23, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363273) CORROSION*** FLOOR SUPPORT STA 312 TO STA 328 LBL 11 WL 208. REMOVED AND REPLACED FLOOR SUPPORT FROM STA 312 TO STA 328 LBL 11 WL 208 PER B737 SRM 51-40-02-0G AND DWG# 141A5400.
